Open Access
Translator Disclaimer
March, 2003 The Guillemin formula and Kähler metrics on toric symplectic manifolds
David M. J. Calderbank , Liana David , Paul Gauduchon
J. Symplectic Geom. 1(4): 767-784 (March, 2003).

Abstract

We discuss the construction of toric Kähler metrics on symplectic 2n-manifolds with hamiltonian n-torus action and present a simple derivation of the Guillemin formula for a distinguished Kähler metric on any such manifold. the results also apply to orbifolds.

Citation

Download Citation

David M. J. Calderbank . Liana David . Paul Gauduchon . "The Guillemin formula and Kähler metrics on toric symplectic manifolds." J. Symplectic Geom. 1 (4) 767 - 784, March, 2003.

Information

Published: March, 2003
First available in Project Euclid: 17 August 2004

zbMATH: 1155.53336
MathSciNet: MR2039163

Rights: Copyright © 2002 International Press of Boston

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.1 • No. 4 • March, 2003
Back to Top